# SDR UPS08851464

- Difficulty date: December 29, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 36169442
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON STA 834 FRAME BELOW RIGHT CUSP.  REPAIRED LOWER FUSELAGE FRAME CENTER TO REAR SPAR FITTING AT STA 834 L21R IAW SAA EA 008-5320-01-A1254, UPS RAA DC8-53-20673, AND FAA FORM 8100-9.
